# SDR IPXA2015040787802

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 88,909 hours, 15,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS-E DUE THE AS-E CHECK FOUND RT UPPER DECK DOOR EMERGENCY SYSTEM TEST SWITCH TEST LIGHT OFF.  FOUND THE BATTERY IS LOW VOLTAGE, R & R RT UPPER DECK DOOR EMERGENCY SYSTEM BATTARY PACK IAW AMM 33-51-06P401, C/W FUNCTIONAL CHECK FOUND SATISFACTORY IAW AMM 52-23-14-706-011, ACFT OK TO SERVICE.  PN ON/OFF 9008-3-5AB, SN ON/OFF 100551/77178. IPC 33-51-04-21-020.
